# SDR EE4Y2023032517504

- Difficulty date: March 25, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,495 hours, 38,995 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537121800000
- Part serial: UNK
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD TASK CARD 55-320-001_P1-OP-UP/001, IT WAS FOUND THE VERTICAL STABILIZER, RUDDER ATTACHH FITTING NO2 D5537121800000 HINGE WITH PLAY. DUE THIS FACT THE PART WAS REPLACED IAW AIRBUS A320-200 SRM 51-72-11-911-001. SEE COOPESA JOB A1N073 ITEM 3-9
